# SDR SWIA200515398

- Difficulty date: August 1, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 24,725 hours, 22,261 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 1028
- Condition: Malfunctioned
- Part time: 422 hours, 337 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"STALL FAIL" CAUTION MSG CAME ON AFTER T/O.  REPLACED STALL PROTECTION COMPUTER IAW AMM 27-35-01.  OPERATIONAL CHECK GOOD.
